# SDR AALA201609209015

- Difficulty date: September 19, 2016
- Submitted: September 21, 2016
- Operation: Air carrier
- Aircraft: N274AY
- Make and model: Airbus A330-323
- Aircraft serial: 342
- Aircraft time: 74,110 hours, 10,705 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: F5347823620500
- Condition: Corroded
- Location: Frame 73
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON RIGHT SIDE PASSENGER CABIN FLOORBEAM AT FR 73 AND -Y1137. REPLACED FLOORBEAM PER SRM 53-41-14, SRM 51-42-11, AND SRM 51-44-11.
